It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello TattooPunk

Welcome to the board.

It's good to see you here seeking help. I tapered off Oxycodone successfully, but it was a long, slow taper. Even going slowly, there was anxiety along the way that I had to learn to deal with. However, I do think you can work if you keep the taper slow, slow and steady.

I totally understand your fear in doing this. I think you will find if you read the board that the fear is huge for all of us at first. However, I know you can do this because others have. I am no super brave person and I was terrified of what might happen, but you know what? I survive, I succeeded, and I am here to help you do the same. We all are here for you. :-)

On a slow taper, we ideally cut by no more than 10% of one dose at a time and then stay there for a week-10 days before cutting again. When we feel ready physically and mentally, we cut 10% from another dose. There was one time when it took me nearly three weeks to make a cut. A few times, I was ready in just under a week. [U]Tapering should be measured in progress, not time. [/U] Also, as I cut the dosages, I worked at merging them as well. I started at three doses a day. I began stretching out the time until I took the first dose until it was eventually merged into the afternoon dose. I began also, towards the end of the taper, to start bringing the night time dose away from bedtime so I could learn to not need it for sleep.

I see that you get the Lortabs by script, so I assume you see a doctor regularly? Okay, I am going to gently suggest to you... talk to him. Let the doctor know that you would like to slowly taper off the Lortabs. Legally and morally, because he is the presciber, he is obligated to help you get off of them. I can not tell you what a burden was lifted when I went to my doctor for help! One of the worst things we can do is try and hide our issue. Be brave and spit out the truth and find the relief of getting real help. Also, there is a blood pressure med called Clonodine that many doctors prescribe to help lessen the withdrawal symptoms. Think about this, okay?

Do read the thread at the top of this board titled, "Sample Home detox." Lots of tips for things that will help you.

Come let us know how you are doing, ask any question you might have.
look forward to hearing from you again.

Best wishes
reach





All times are GMT -7. The time now is 09:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!